| Model Number |
MMT-1755K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
01/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
It was reported that they experienced hyperglycemia.The customer¿s blood glucose level was 400 mg/dl and was treated with insulin pump.The customer also reported that it kept on saying cannot find sensor signal and also received loss of communication.The customer declined troubleshooting for high blood glucose.The insulin pump will not be returned for analysis.